Does anyone else experience the symptom of it occasionally being hard to breathe? And by that I do not mean that you feel like your airway is tight or blocked and you can't get enough air (although that does happen to me if I get upset or am sick). What I mean is that sometimes I can just be sitting at my desk and I am so fatigued that I feel like just breathing is a huge effort, like it takes so much energy just to breathe in and out. My husband notices when this happens to me because my exhalations become louder.
Yep, I get it too, feelslike the only way to get enough air is to yawn, problem is that once you become aware of it it tends to make you anxious and then you concentrate on your breathing even more and it becomes a bit of a vicious circle, then you start to think that you need to "remember" to breathe otherwise you might stop! Try and do something to take your mind off of it, a little exercise works wonders and also reassures you that if you can exercise with out stopping breathing it can't be that bad. Good Luck !
Are you on medications?, the weird thing with me is that I have been with that "hard to breath" symptom, and at the same time extremely tired, when I started in a very low dose of Nature throid. When I was ready to increase my dose I could not deal with that feeling of being breathless and an eye twitching that also showed up (it was driving me crazy), so when the time to increase my dose came I switched to Armour. It is being a week now and I do not feel better with the hypo symptoms, but at least I do not feel like I have to drag myself and make a huge effort to breath. The eye twitching also stopped. I have to increase the dose again in one or two weeks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.